# SDR IPXA2021032267121

- Difficulty date: March 2, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756827
- Condition: Cracked
- Location: Bs 1341 L15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONG. 15 R/H TEE ANGLE IS CRACKED AT STA. 1341.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. AEA7568 AND SRM 51-33-01. (MINOR)
